# SDR UPS08M52448

- Difficulty date: May 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 39,283 hours, 7,983 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RIGHT WING OUTER ACCESS PNL LANDING HAS CRACK.  CRACK BETWEEN UPPER AND LOWER HINGE.  VIEWED WITH MIRROR.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD11 SRM 57-10-00 FIG 18.
